Tendon rupture is possible with Cipro but if you had ruptured your tendon, um, man you would KNOW already. You wouldn't be posting on the internet about how your tendons kind of hurt. You did not "screw up your life". I was on Cipro and prednisone concurrently for two months -- prescribed by my GI with full knowledge of the risks. It is more dangerous when combined with corticosteroids but it isn't so dangerous that no doctor would ever prescribe it. I'm glad you're looking into it but please calm down.
It's not just tendon rupture, it can cause tendonitis and joint pain all over. The literature says that delayed reactions do happen with cipro and can occur as long as 6 months after the last dose. I really do a lot of things to keep my joints healthy -- yoga, cycling, walking, etc but this tendon pain came out of the blue last Monday when I was walking, which is why I'm worried.
But you are right, I'll give myself the benefit of the doubt and hope it's something temporary. I do need to calm down but reading all these horror stories of cipro are VERY, very unsettling -- it's destroyed the lives and dreams of many people, and I feel really hopeless because UC alone is giving me hell. I'll keep this thread updated.